On the Baire order of concentrated spaces and $L_1$ spaces
Fundamenta Mathematicae, Tome 94 (1977) no. 2, pp. 165-172
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_94_2_165_172,
author = {Jack Brown},
title = {On the {Baire} order of concentrated spaces and $L_1$ spaces},
journal = {Fundamenta Mathematicae},
pages = {165--172},
year = {1977},
volume = {94},
number = {2},
doi = {10.4064/fm-94-2-165-172},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-94-2-165-172/}
}
Jack Brown. On the Baire order of concentrated spaces and $L_1$ spaces. Fundamenta Mathematicae, Tome 94 (1977) no. 2, pp. 165-172. doi: 10.4064/fm-94-2-165-172
Cité par Sources :